Please use this identifier to cite or link to this item: https://repository.uksw.edu//handle/123456789/3061
Title: Beta random fractions of a size-biased sample
Authors: Jongbloed, Geurt
Issue Date: Mar-2012
Publisher: Fakultas Sains dan Matematika Universitas Kristen Satya Wacana
Abstract: In many contexts, one is interested in the distributional properties of a random quantity that one can only indirectly observe. A situation frequently encountered is that the data consist of (independent) random fractions from a sample obtained from a biased version of the distribution of interest. The resulting problem can be viewed as inverse problem and in many cases also as shape constrained estimation problem. In this note the general relation between the distribution of interest and the sampling density will be derived. Moreover, the linear probe-, Wicksell's corpuscleand Hampel's migrating birds problem will be shown to be of the type described
Description: Prosiding Seminar Nasional Sains dan Pendidikan Sains VII UKSW : Pemberdayaan Manusia dan Alam yang Berkelanjutan Melalui Sains, Matematika dan Pendidikan (The Human and Nature Sustainability Empowerment through Science, Mathematic and Education) Vol. 3 No.1 2012 p.1-9
URI: http://repository.uksw.edu/handle/123456789/3061
ISSN: 2087‐0922
Appears in Collections:Makalah Utama

Files in This Item:
File Description SizeFormat 
PROS_ Geurt J_ Beta random fractions_Abstract.pdfAbstract1.05 MBAdobe PDFView/Open
PROS_ Geurt J_ Beta random fractions_Full text.pdfFull text350.1 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.